# SDR SWIA2020021448446

- Difficulty date: January 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL LANDING STRIP AT FS 621 HAS CORROSION AND BARE METAL SPOTS BETWEEN LBL 27 AND THE LH FLOOR SILL, IN THE CARGO BAY.   (C-CHECK) RO 2/10/2020   REMOVED AND REPLACED CRACKED ANGLE IAW REO.
